# SDR SWAA042269

- Difficulty date: August 8, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 55,968 hours, 37,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIP AT BS 177, STR 10R CRACKED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
